# SDR VNAA201908021102

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 39,449 hours, 29,705 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF DCA AIRPORT THE CREW RECEIVED A ANTI SKID FAULT STATUS MESSAGE. THE CREW RAN THE QRH. CREW ALSO RAN LANDING NUMBERS THROUGH ACARS FOR THE DESTINATION AIRPORT OF BDL. CREW DETERMINED IT WAS UNSAFE TO LAND THERE DUE TO RUNWAY LENGTH. THE CREW DETERMINED THAT JFK AIRPORT HAD THE LONGEST RUNWAY IN THE AREA AND DECIDED TO DIVERT. THE CREW DECLARED AN EMERGENCY DUE TO THE ANTI SKID FAULT MESSAGE. ONCE TOUCHING DOWN THE CREW HAD A LOSS OF DIRECTIONAL CONTROL WHEN APPLY BRAKES. CREW WAS ABLE TO GET THE AIRCRAFT SLOWED DOWN AND OFF THE RUNWAY. CREW TAXIED THE AIRCRAFT TO THE GATE UNDER THEIR OWN POWER. MAINTENANCE C/W BITE CHECK OF ASCU AND GVI OF MLG WHEELS AND BRAKES. BITE CHECK GOOD AND NO DEFECTS NOTED.
